# SDR TRAX200700498

- Difficulty date: April 7, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR SURFACE CORROSION STA 349 TRANSVERSE BEAM LOWER SURFACE LT SIDE AT LBL 36 (MARKED).  REMOVED AND BLENDED UNDER TEFLON STRIP AND ON THE UNDERSIDE OF 349 AT LBL 36, FOUND TO BE WITHIN LIMITS, .059 MATERIAL REMAINING PER CRJ 200 SRM 53-00-00.  SEALED AND INSTALLED TEFLON STRIP CRJ 200 SRM 51-23-00 AND 51-42-13.  SUPPLEMENTAL - SDR CLOSED 04/16/07.
